# SDR EE4Y201202080005

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 22,546 hours, 10,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AE41411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN OVER FLOOR LEVEL FROM STA7087 TO STA8077 FR20 FLOOR PANEL WITH CORROSION AT SEVERAL PLACES.  DAMAGED FLOOR PANEL WAS REPLACED IAW SRM REQUIREMENTS, UNDER THE NON ROUTINE ITEM.
